# SDR IPXA10159232

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Engine: Pwa PW4158
- System (JASC): 2565 · Escape Slide
- Part: Limit Switch
- Part number: ABS030903
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EMER ESCAPE SLIDE RELEASE WARNING SYS HORN INOP.  LIGHT WORKS, PRESS TO TEST FUNCTION WORKS. M42322.  R & R DOOR LIMIT SWITCH 9WN IAW AMM 52-73-12-04. OPS CHKS GOOD. THIS CLEARS M423222. PLACARD REMOVED.
